# SDR RAIA2019111427009

- Difficulty date: October 27, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB O/B SPAR IS CRACKED @ YH2965-          REMOVED RH HORIZONTAL STAB O/B RIB AND REPAIRED. READY FOR INSTALL. REPAIRED AND REINSTALLED RH HORIZONTAL RIB O/B.
